CureZone   Log On   Join
Re: DHEA supplementation with HC A MUST!
 
nyckid10 Views: 5,494
Published: 8 years ago
 
This is a reply to # 2,076,597

Re: DHEA supplementation with HC A MUST!


I always get that urge and those pains....especially when I'm trying to sleep...now that you mention it.

I tried playing some badminton today....it hurts so much afterwards....even after only like 15 minutes of play. I think it has a lot more to do with collagen loss and very weak connective tissue that comes along with severe AF. I had this MUCH worse when I wasn't even supplementing with any HC... but for you it might be a weaning off symptom I guess...

I hope I can start weaning off soon :/

I wish u the best Marie in your recovery....you've been through a lot you deserve it.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.531 sec, (1)